Please use this identifier to cite or link to this item:
http://essuir.sumdu.edu.ua/handle/123456789/2362
Or use following links to share this resource in social networks:
Tweet
Recommend this item
Title | Системы счисления с биноминальным основанием |
Authors |
Borysenko, Oleksii Andriiovych
![]() Onanchenko, Yevhen Leonidovych Kobiakov, Oleksandr Mykolaiovych |
ORCID |
http://orcid.org/0000-0001-7466-9135 |
Keywords |
система счисления биномиальное основание система числення біноміальна основа notation binomial base |
Type | Article |
Date of Issue | 1994 |
URI | http://essuir.sumdu.edu.ua/handle/123456789/2362 |
Publisher | Издательство СумГУ |
License | Copyright not evaluated |
Citation | Борисенко, А.А. Системы счисления с биноминальным основанием [Текст] / А.А. Борисенко, Е.Л. Онанченко, А.Н. Кобяков // Вісник Сумського державного університету. — 1994. — №1. — С. 96-101. |
Abstract | |
Appears in Collections: |
Вісник Сумського державного університету (1994-1999) |
Views

1

874081497

2

1

4

251155828

1

1

141887716

1

3

1

1

73237

1

16

874081499

6

49817

1038021576

874081494

1352162036
Downloads

874081498

1

1

941

32619603

1

1

1

1

67363

1

2076765811

1835231219
Files
File | Size | Format | Downloads |
---|---|---|---|
20 Borisenko_Onanchenko_96-101.pdf | 109.78 kB | Adobe PDF | 523799146 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.